# SDR DALA2016050803799

- Difficulty date: May 7, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N999DN
- Make and model: Doug MD-88
- Aircraft serial: 53371
- Aircraft time: 63,753 hours, 45,761 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 170
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE CLIP BELOW OF BEAM 1, FWD EDGE, APPROXIMATELY BS 170 AT FWD SERVICE DOOR, R1.  CLIP WAS REPLACED IAW BWG 9911579, REV L AND SRM 51-30-5, SECTION SEAL WAS REMOVED AND INSTALLED IAW AMM 52-41.
